# SDR DELA20050001

- Difficulty date: January 14, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N888CP
- Make and model: Lear 31
- Aircraft serial: 31003
- Aircraft time: 3,774 hours, 3,384 cycles
- Engine: Garrtt TFE73123B
- Engine time: 3,774 hours, 3,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY FOLLOWING TAKEOFF, THE FLIGHT CREW OBSERVED AN ODOROUS VAPOR IN THE CABIN.  FOLLOWING CONTACT WITH ATC AND REDUCING CABIN AIR INFLOW, THE CREW IMMEDIATELY RETURNED TO THE DEPARTURE AIRPORT UNEVENTFULLY.  THE SMOKE OR VAPOR ACCUMULATION BEGAN DISSIPATING FOLLOWING ENGINE POWER REDUCTION. THIS INFORMATION WILL BE UPDATED AS FURTHER INFORMATION IS ACQUIRED.
